# SDR SWAA022745

- Difficulty date: November 18, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 58,758 hours, 58,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3, FOUND FUSELAGE SKIN CRACKED AT BS 767, ABOVE STR 20L.  REPAIRED SKIN PER SRM.
